GIK Institute's measures against Coronavirus. Click here for details

FACULTY PROFILE

Prof. Dr. Sirajul Haq

Professor of Mathematics and Ex-Dean Student Affairs
Email: siraj@giki.edu.pk
Qualifications: PhD, 2004, University of Liverpool, UK
Research Interests: Numerical Analysis; Analysis of Non-Local Lattice Models and Applications in Dislocation Theory; Group Theoretic Methods,
Telephone: +92 938 281026 (Ext. 2257)
Website: http://www.giki.edu.pk

Representative Publications


  • Haq, S. (With AyubM., Siddique, A.M., Hayat, T. and AsgharS.), (2003) “Group Analysis of Two Dimensional Flow of a Non-Newtonian Fluid”, Islamabad Journal of Science, Vol. 13, No. 1, P. 47-59.
  • Haq, S. (with MovchanA.B. and Movchan, N.V.)(2006) “Localised Vibration Modes and Stop Bands for Continuous and Discrete Periodic Structures, Materials Science and Engineering A, Vol. 431, Issues 1-2, P. 175-183. 
  • Haq, S. (with Movchan, A.B. and Rodin, G.J.), (2006) “Analysis of lattices with non-linear interphases”, Acta Mechanica Sinica , Vol. 22, No. 4,  P. 323 – 330.                                                                                                                
  • Haq, S. (with Movchan, A.B. and Movchan, N.V.), (2007) “Localised defect modes and a macro-cell analysis for dynamic lattice structures with defects”. In: eds. Vibration Problems ICOVP 2005.The Seventh International Conference on Vibration Problems ICOVP 2005, Sile Campus, Isik University, Istanbul, Turkey. Istanbul: Springer, pp.327-336.
  • Haq, S. (with Movchan, A.B. and Rodin, G.J.), (2007) “Lattice Green’s Functions in Nonlinear analysis of Defects”, Journal of Applied Mechanics, Vol. 74, No.4, P. 686-690.                                                                            
  • Haq, S. (with Islam, S-U. and Ali, A.), (2008), “A Numerical Meshfree Technique for the Solution of the MEW Equation”, Computer Modelling in Engineering and Sciences, Vol. 38, Issue 1, P.1-23.                                                     
  • Haq, S. (with Islam, S-U. and Ali, J.), (2009) “Numerical Solution of Special 12th-order Boundary Value Problems using Differential Transform MethodCommunications in Nonlinear Science and Numerical Simulation, Vol. 14, P. 1132-1138.          
  • Haq, S. (with Islam, S-U. and Uddin, M.) (2009), “Numerical solution of Nonlinear Schrodinger Equations by collocation Method using Radial Basis Functions”, Computer Modelling in Engineering and  Sciences, Vol. 44, Issue 2, P. 115-135.  
  • Haq, S. (with Ali, A., Islam, S-U.), (2009), “Computational Meshfree Technique for the Numerical Solution of the Two Dimensional Coupled Burgers Equations”, International Journal for Computational Methods in Engineering Science & Mechanics, Vol. 10, Issue 5, P. 406-422
  • Haq, S. (with Islam, S-U. and Uddin, M.), (2009) “A Meshfree Interpolation Method For Numerical the Solution of the Coupled Nonlinear Partial Differential Equations”, Engineering Analysis with Boundary Elements, Vol. 33, Issue No. 3, P. 399-409. 
  • Haq, S. (with Islam, S-U. and Ali, A.), (2009) “A Meshfree Method for the Numerical Solution of RLW Equation”, Journal of Computational and Applied Mathematics, Vol. 223. Issue 2, P.997-1012. 
  • Haq, S. (with Uddin, M., and Islam, S-U.), (2009), “ Numerical solution of Complex modified Kortewag-de Vries equation by mesh-free collocation method”, Computers and Mathematics With Applications, Vol. 58, Issue 3, P. 566-578.                                                             
  • Haq, S. (with Uddin, M. and Islam, S-U.), (2009), “A Mesh-free Numerical method for Solution of the Family of Kuramoto-Sivashinsky Equations”, Applied Mathematics and Computation, Vol. 212, Issue 2, P. 458-469.                                
  • Haq, S. (with, Islam, S-U. and Uddin, M.),  (2009) “mesh-free method for the numerical solution of the KdV-Burgers' equation”, Applied Mathematical Modelling, Vol. 33, Issue 8, P. 3442-3449.                                                               
  • Haq, S. (with Hussain, A. And Islam, S-U.), (2010) “Solutions of  Coupled, Fifth-order KdV and Kawahara Equations Using Differential Transform Method with Pade` Approximant”,  Selçuk Journal of Applied Mathematics, Vol. 11, Issue 1, P. 43-62.
  • Haq, S. (with Idrees M. and Islam, S.), (2010), “Application of Optimal Homotopy Asymptotic Method to Eight Order Initial and Boundary Value Problems”, International Journal of Applied Mathematics and Computation, Vol. 2, Issue 4, P. 38-47.
  • Haq, S. (with Idrees M. and Islam, S.), (2010), “Application of Optimal Homotopy Asymptotic Method to Special Sixth Order Boundary Value Problems”, World Applied Sciences Journal, Vol. 9, Issue 2, P. 138-143.                           
  • Haq, S. (with Idrees M. and Islam, S.), (2010), “Application of Optimal Homotopy Asymptotic Method to Fourth Order Boundary Value Problems”, World Applied Sciences Journal, Vol. 9, Issue 2, P. 131-137.                                              
  • Haq, S. (with Idrees M., Islam, S. And Islam, S-U), (2010), “Application of the Optimal Homotopy Asymptotic Method to Squeezing Flow”, Computers and Mathematics With Applications, Vol. 59, Issue 12, P. 3858-3866                                                     
  • Haq, S. (with Islam, S-U. and Ali, A.), (2010), “A Computational Modeling of the Behaviour of the Two-Dimensional Reaction-Diffusion Brusselator System” Applied Mathematical Modelling,      Vol. 34, P. 3896-3909.                
  • Haq, S. (with Bibi, N., Tirmizi, S.I.A, and Usman, M.),  (2010), "Meshless Method of Lines For The Numerical Solution of Generalized Kuramoto-Shivashinsky Equation ", Applied Mathematics and Computation, Vol. 217, Issue 6, P. 2404-2413.
  • Haq, S. (with Uddin, M.),(2011),“RBFs Approximation Method for Kawahara Equation”, Engineering Analysis with Boundary Elements, Vol. 35, Issue 3, P. 575-580.                                         
  • Haq, S. (with Hussain, A. and Uddin, M.), (2011),“ RBFs meshless method of lines for the numerical solution of time-dependent nonlinear coupled partial differential equations”, Applied Mathematics, Vol. 2, Issue 4, P. 414-423.
  • Haq, S. (with Bibi, N. and Tirmizi, S.I.A), (2011), “Meshless Method of Lines for Numerical Solution of Kawahara Type Equations”, Applied Mathematics, Vol. 2, Issue 5, P. 608-618. 
  • Haq, S. (with Uddin, M.), (2011), “ Application of a Numerical Method Using Radial Basis Functions to Nonlinear PDEs”, Selcuk journal of Applied Mathematics, Vol. 12, Issue 1, P. 77-93.
  • Haq, S. (with Uddin, M.), (2011),“RBFs Approximation Method for time fractional partial differential equations” Communications in Nonlinear Science and Numerical Simulation, Vol. 16, Issue 11, P. 4208-4214.    
  • Haq, S. (with Idrees, M., Islam, S., Tirmizi, S.I.A.), (2012), “Application of Optimal Homotopy Asymptotic Method for the Solution of Korteweg-de-Vries Equation”, Mathematical and Computer Modelling, Vol. 55, Issues 3-4, P. 1324-1333.                                                                         
  • Haq, S. (with Uddin, M., Qasim, G.), (2012), “A Meshfree Approach for the Numerical Solution of Nonlinear Sine-Gordon Equation”, International Mathematical Forum, Vol. 7, Issue. 24, P.1179-1186.    
  • Haq, S. (with Hussain, A. and Uddin, M.), (2012),“On the Numerical Solution of Nonlinear Burgers’-Type Equations Using Meshless Method of Lines”, Applied Mathematics and Computation, Vol. 218, Issue 11, P. 6280-6290.                                                                              
  • Haq, S. (with Uddin, M. And Ishaq, M.), (2012), “RBF-PS Method for the Numerical Solution of Good Boussinesq Equation”, Applied Mathematical Sciences, Vol. 6, Issue 49, P. 2403-2410.               
  • Haq, S. (with Ishaq, M.), (2012), “Solution of strongly nonlinear ordinary differential equations arising in heat transfer with optimal homotopy asymptotic method”, International Journal of Heat and Mass Transfer, Vol. 55, P. 5737-5743. 
  • Haq, S. (with Uddin, M.), (2012), “Numerical Solution of Nonlinear Fisher’s Equations Using Collocation Method Radial Basis Functions”, Proceedings 2nd International Symposium on Frontiers of Computational Sciences Islamabad, Pakistan 2012, P. 27-38.
  • Haq, S. (with Uddin, M., Hussain, A. and Ali, S.), (2014), “RBFs Meshless Method of Lines for the Numerical Solution of Nonlinear Sine-Gordon Equation”, Walailak Journal of Sciences and Technology, Vol. 11, Issue 4, P. 349-360.
  • Haq, S. (with Ishaq, M.), (2014), "An Efficient Numerical Method for the Solution of Coupled Two Dimensional Burgers' Equations", World Applied Science Journal, vol. 29, Issue 2, P. 277-286.
  • Haq, S. (with Ishaq, M.), (2014), "Solution of Coupled Whitham-Broer-Kaup Equations using Optimal Homotopy Asymptotic Method", Ocean Engineering, Vol. 84, P.81-88.
  • Haq, S. ( with Sohaib, M., Mukhtar, S, Khan, I), (2018), "Numerical Solution of Sixth-order Boundary-value Problems using Legendre Wavelet Collocation Method", Results in Physics, Vol. 8, P. 1204-1208.
  • Haq, S. ( with Ghafoor, A.), (2018), "An Efficient Numerical Algorithm for Multi-dimensional Time Dependent Partial Differential Equations", Computers & Mathematics with Applications, Vol. 75, Issue 8, P.2723-2734.
  • Haq, S. ( with Ghafoor, A.), (2018), "An Efficient Numerical Scheme for the Study of Equal Width Equation", Results in Physics, Vol. 9, P. 1411-1416.
  • Haq, S. ( with Hussain, M.), (2018), "Selection of Shape parametter in Radial Basis Functions for Solution of Time-fractional Black-Sholes Models", Applied mathematics and Computation, Vol. 335, P. 248-263.
  • Haq, S. (with Ghafoor, A., Hussain, M., Arifeen, S), (2019), " Numerical solutions of two dimensional Sobolev and generalized Benjamin–Bona–Mahony–Burgers equations via Haar wavelets", Computers & Mathematics with Applications, Vol. 77, Issue 2, P. 565-575.
  • Haq, S. (with Hussain, M.), (2019), "The meshless Kansa method for time-fractional higher order partial differential equations with constant and variable coefficients" RACSAM, Vol. 113, Issue 3, P. 1935-1954.
  • Haq, S. (with Hussain, M.), (2019), "Weighted meshless spectral method for the solutions of multi-term time fractional advection-diffusion problems arising in heat and mass transfer", International Journal of Heat and Mass Transfer, Vol. 129, P. 1305-1316.
  • Haq, S. (with Hussain, M., Ghafoor, A.), (2019), "Meshless spectral method for solution of time-fractional coupled KdV equations", Applied Mathematics and Computation, Vol. 341, P. 321-334.
  • Haq, S. (with Hussain, M., Ghafoor, A., Ali, I.), (2019), "Numerical solutions of time-fractional coupled viscous Burgers' equations using meshfree spectral method", Computational and Applied Mathematics, (Accepted).
  • Haq, S. (with Hussain, M., Ghafoor, A.), (2019), "A computational study of variable coefficients fractional advection-diffusion-reaction equations via implicit meshless spectral algorithm", Engineering with Computers, doi:10.1007/s00366-019-00760-x.
  • Haq, S. (with M., Ghafoor, A., Hussain, M.), (2019), "Numerical solutions of variable order time fractional (1+1)- and (1+2)-dimensional advection dispersion and diffusion Models", Applied Mathematics and Computation, Vol. 360, P. 107-121.
  • Haq, S. (with Hussain, M), (2019), "Application of meshfree spectral method for the solution of multi-dimensional time-fractional Sobolev equations", Engineering  Analysis with Boundary Elements, Vol. 106, P. 201-216.

MS Students Supervised


  • Solution of Singular Two-Point Boundary Value Problems Using Cubic Spline – Muhammad Idrees, 2006.
  • Numerical Solution of Third and Fifth Order Korteweg-de Vries Equations by Collocation Method using Radial Basis Functions – Nagina Bibi, 2008.
  • Numerical Solution of Partial Differential Equations by Collocation Method Using Radial Basis Functions – Marjan Uddin, 2008.
  • Differential Transform Method with Pade Approximant for Solving Nonlinear Partial Differential Equations – Arshad Hussain, 2008.
  • An Optimal Homotopy Asymptotic Method for Solving Nonlinear Differential Equations – Muhammad Ishaq, 2009.
  • Solution of Ordinary and Partial Differential Equations with Optimal Homotopy Asymptotic method – Saba Akbar, 2013.
  • Approximate Solution of Differential Equations using Legendre Wavelet Collocation method – Muhammad Sohaib, 2015.
  • A Meshfree Technique for Solution of Differential Equations – Ihteram Ali, 2018.
  •  Wavelet Method for Solving Differential Equations – Shams Ul Arifeen, 2018.
  • Numerical Solution of Partial and Fractional Differential Equations Using Meshfree Method – Danyal Ahmad, 2019.

PhD Students Supervised


  • Mesh Free Collocation Method for Numerical Solution of Initial Boundary Value Problems Using Radial Basis Functions – Arshed Ali, 2009.
  • Meshless Method of Lines for Numerical Solutions of Nonlinear Time Dependent Partial Differential Equations – Nagina Bibi, 2011.
  •  Application of Optimal Honotopy Asymptotic Method to Initial and Boundary Value Problems – Muhammad Idrees, 2011.
  • RBF Approximation Method for Initial-Boundary Value problems – Marjan Uddin, 2011.
  • A Meshless Approach to the Numerical Solution of Partial Differential Equations – Arshad Hussain, 2013.
  • An Approximate Method for the Solution of Differential Equations – Muhammad Ishaq, 2014.
  • Numerical Solution of Differential Equations by Haar Wavelets – Abdul Ghafoor, 2018.
  • Meshfree Methods for the Numerical Solutions of Partial Differential Equations – Manzoor Hussain2019


Edit Profile